# SDR VNAA202312010022

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R317052
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN116508 DISCREPANCY: TOP ANGLE AT INTERCOSTAL AT DATUM 7 BETWEEN FS 327 AND FS 338 IS CORRODED CORRECTIVE ACTION: REMOVED AND REPLACED IAW CRJ 700 SRMS 51-40-11-001-001-A01 AND 51-42-021-001-001-A01.
